MathSciNet Relay Station
MathSciNet bibliographic data
MR928747 15A45
Ando, T.; Horn, Roger A.; Johnson, Charles R. The singular values of a Hadamard product: a basic inequality. Linear and Multilinear Algebra 21 (1987), no. 4, 345–365.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement